# SDR ABXA050133

- Difficulty date: May 17, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 56,839 hours, 57,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196182N
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER MAIN FRAME AT STA 718 REQUIRES REPLACEMENT PER DC-9 SERVICE BULLETIN 53-100, PAGE 11, ITEM 1E.  REMOVED AND REPLACED MAIN FRAME AT STA 718 IAW EA 53400324-001-2.
